# SDR REXA2014031900315

- Difficulty date: March 19, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N921XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15172
- Aircraft time: 14,689 hours, 9,206 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT RAIL FWD OF FWD LAVATORY.  R & R RT FWD SEAT RAIL IAW AMM 53-00-49-000-801-A01 & 53-00-49-400-801-A07, TORQUE WRENCH USED CUT 306-3.
